# SDR C77A201203080006

- Difficulty date: March 5, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N621CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000218
- Aircraft time: 10,845 hours, 6,220 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 17065927007
- Condition: Corroded
- Location: Cabin
- Part time: 10,845 hours, 6,220 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR PANEL LEADING EDGE IS CORRODED AROUND FASTENERS AT FRAME 87.  R & R FLOOR PANEL IAW SRM 51-41-01 & 51-43-01 IAW EO E175-5300-048 ON WO 461536-112.
